BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
O-minimal Cech cohomology

Participants in the publication
M.J. EDMUNDO (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
N. PEATFIELD (Author)

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
QUARTERLY JOURNAL OF MATHEMATICS

Publication Identifiers
ISSN - 0033-5606

Volume
59

Starting page
213
Last page
220


Export

APA
M.J. EDMUNDO, N. PEATFIELD, (2008). O-minimal Cech cohomology. QUARTERLY JOURNAL OF MATHEMATICS, 59, 213-220. ISSN 0033-5606. eISSN .

IEEE
M.J. EDMUNDO, N. PEATFIELD, "O-minimal Cech cohomology" in QUARTERLY JOURNAL OF MATHEMATICS, vol. 59, pp. 213-220, 2008.

BIBTEX
@article{22095, author = {M.J. EDMUNDO and N. PEATFIELD}, title = {O-minimal Cech cohomology}, journal = {QUARTERLY JOURNAL OF MATHEMATICS}, year = 2008, pages = {213-220}, volume = 59 }